# SDR 2011FA0000032

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: General aviation
- Aircraft: N770AG
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9355
- Aircraft time: 3,839 hours, 446 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Clamp
- Part number: GX47300951
- Condition: Cracked
- Location: Hyd Pump
- Part time: 3,839 hours, 446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP OF THE VFG OIL SUPPLY LINES, FOUND THE V BAND CLAMPS CRACKED ON THE NR 1 AND NR 2 ENG DRIVEN HYD PUMPS.  TODATE THIS MAKES 5 CRACKED CLAMPS.
